



## Dear Friends and Colleagues,

On behalf of the Reunion Committee it is my pleasure to invite you to attend the 2019 UWGPAA Reunion in Lisbon. This year we will be celebrating the 70th anniversary of the University of Washington Restorative Department Graduate Programs. This included the former Operative Dentistry, Fixed Prosthodontic and Removable Prosthodontic Programs. For this reason, it was decided that the reunion theme would be "Heritage and Future: bridging the gap". The aim is for all of those who attend to get in touch with the work from some of our latest graduate students and at the same time get to know the former graduates and their exquisite contributions to the field of Prosthodontics. Also, this Reunion has the aim of bringing us closer together to celebrate our unique tradition. All of this in the company of our loved ones in a wonderful city. I hope to have a chance to welcome you here in Lisbon for the 2019 MMG **UWGPAA** Reunion!





## Welcome to Lisbon,

Considered one of the best destinations to visit in Europe and in the world. An historical city where the sun shines 290 days a year. Nicknamed "The Queen of the Sea", it's coast extends south to the Tejo River and west to the Atlantic ocean, which inspired the Portuguese people to go beyond seas. But don't let your mind wander in the magnificent beaches and sea cliffs around the Lisbon metropolitan area, there is plenty to do in shore. Learn the secrets of the Portuguese cuisine and the numerous ways of cooking the beloved bacalhau (salted cod). Discover an ageless city famous for its hospitality and the family-like way it welcomes visitors.





## A memorable stay in a historical atmosphere...

# 

Set in the truly beautiful surroundings of the carefully restored 19th century palace Valle-Flôr, the Pestana Palace Hotel welcomes visitors.

This luxurious and elegant hotel has wonderful views to the *Tejo* River, is a privileged member of the 'Leading Hotels of the World' group and is listed as a Portuguese National Landmark. An exuberant private park surrounds the grounds with an abundance of subtropical plants and trees presenting a magnificent panoramic vista over the city of Lisbon.





# REGISTRATION

## Meeting fee includes:

ALL OF THE FOLLOWING ITINERARY EVENTS ARE INCLUDED IN THE REUNION **REGISTRATION FEE EXCEPT OTHERWISE SPECIFIED.** 

The times and meals <u>NOT</u> listed on the itinerary are for attendees to enjoy as

they see fit. Several suggestions and tips are made in the travel program.





# CHECK-IN

Tuesday August 27th: Meet and greet (7 pm)

Let us welcome you to Lisbon by joining us at the hotel bar\*. This is a great opportunity to

mingle and plan for the social activities we will have over the next few days.

\*Meet and greet expenses are not included in the registration fee





## A DAY IN SINTRA

Wednesday August 28th: Small trip to Sintra's main attractions

## Time

## Social program

- **8.30** 40 minute bus ride to Pena Palace and to castle of the Moors, in Sintra (A lot to see especially in the interior of the castle)
- 12.00 Guided visit to Quinta da Regaleira (lunch included)
- 16.30 Colares Wine Cellar: Wine tasting
- 18.00 Back at the hotel



Thursday August 29th

**Thursday August 29th** 

	Time	Session
	8.00	Introductory comments
	8.15	The UW Graduate Prosthodontics Program: Current stat challenges
	8.45	What Happens When the Implant Fails : Alternative Trea for the Aesthetic Zone
	9.30	<u>45 min c</u>
	10.05	
	10.40	Addressing our patients' chief complaint: from complete c
	11.25	<u>45 min c</u>
	12.00	





Thursday August 29th

Thursday August 29th: Immersion in tradition

Time	Social program
12.30	Lunch at restaurant "Espelho de Água" (departure from hotel)
15.00	Desert at Pastéis de Belém . Enjoy the most famous Portuguese sweet
16.00	Traditional tram ride to viewpoint "Portas dos sol" (Doors of the
17.30	Visit the "São Jorge" Castle
19.30	Dinner at "Adega do Fado Casto"
22.00	Back at the hotel



DAV 2 Friday August 30th

Friday August 30th

Time	Session
8.45	Introductory comments
8.50	Decision making in multidisciplinary restorative
9.20	10 min discussion with participants
9.30	Interdisciplinnary Full mouth Reabilitati The private practiocioner's perspectiv
10.00	10 min discussion with participants
10.10	Treatment of Worn Dentition: When and How to
10.40	<u>10 min discussion with participants</u>
10.50	Coff
11.20	The clinical realities of the full arch Implant Suppo
11.50	10 min discussion with participants
12.00	Minimally invasive dentistry in advanced wor
12.30	10 min discussion with participants
12.40	Interim restorations: how to detect and improve a s occlusal plane in 1 appointment
13.10	10 min discussion with participants
13.20	

	Speaker Tal Morr (1995) & Ward Smalley (1984)	Moderato				
e treatment	Tom Marxen (1985)					
tion: ive	Jacopo Castelnuovo (1999)	Ward Smalle (1984)				
o Intervene	Will Chung (2005)					
fee break/Group picture						
orted Prosthesis	Richard Ansong (2011)					
rn dentition	Carlota Suarez (2016)	Tal Morr (1995)				
severely canted	Michele Buda (Class of 2017)					
Conclude session						





Friday August 30th: Lisbon by night

## Time

Social program

## 13.30 Afternoon on own

19.00 Departure from the hotel to the docks "Doca de Santo"

**19.30** Boarding on boat "Water X"

20.30 Dinner on board with animation

22.30 Back at the hotel



	<b>B</b> Saturday August 31st		
Time	Seturday August 31 st	Speaker	Moderator
8.45	Introductory comments	Bruno Fissore (1988) & Keson Tan (1992)	
9.00	The inverted body-shift concept in macro implant design	Steven Chu (1986)	Keson Tan (1992)
9.45	45 min discussion with participants		
10.30	Coffee break		
11.00	Peri-implantitis, rough implant surfaces, implantoplasty: the new horror picture show	Phillipe Khayat (1986)	Bruno Fissore (1988)
11.45	45 min discussion with participants		
12.30	Closing remarks	Nuno Guilherme (2015) & Michael Waliszewski (2005)	
12.45	Working Lunch: Is there a fu	uture for the UWGPAA?	





## Kiss the cook, (12.15 am)

One of the plans is to have a Portuguese cooking class for spouses. Kiss the Cook is located in LX Factory and is a fun and relaxed venue where you can experience first hand the joy and pleasures of cooking. We will guide your senses through flavours and tastes that are one of a kind. Come and learn, hands on, how to cook some of the most traditional dishes, in a unique experience. Find out why the portuguese gastronomy is considered one of the best in the world and why it is such an important part of our culture and way of being.

This cooking class will be included in the registration fee for the meeting and is exclusively for spouses.





Saturday August 31st: Farewell to Lisbon

## Time

Program

**19.30** Transfer from the hotel to "Praça do Comércio"

20.00 Welcome drink

21.00 Farewell dinner at the old stock exchange "Café Central"\*

23.00 Back at the hotel

\*After dinner drinks are not included in the registration fee

